# SDR CA130411015

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, BOTH AIR DATA COMPUTERS AND STANDBY, WENT OUT OF SERVICE.  CREW DECLARED AN EMERGENCY AND DIVERTED.  PRIOR TO LANDING, SYS BEGAN WORKING AGAIN.  THE FLIGHT LANDED AND TAXIED TO GATE WITHOUT INCIDENT.
